University of Calgary

Publications - 1962


1. Couch, W.E. and J.C. Swartz, The Dilatation of Dislocation Kinks and Jogs, Phil. Mag. 7, 1231-1238(1962).

Couch, W.E.

Dimension, category and {$K(\Pi ,\,n)$} spaces

Varadarajan, Kalathoor

{$\gamma \sb{5}$}-ambiguity in the generally covariant spin affine connection

Klauder, J. R., Leutwyler, H. and Schaer, Jonathan

On the distribution, and its cumulants, of the sum of squares of the dispersion about the mean of {$n$} ordered variates subject to a linear restraint

Consul, Prem C.

On the natural representation of the symmetric groups

Farahat, Hanafi K.
Powered by UNITIS. More features.